Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mild cardiomegally and atripla
Mar 9, 2011

hi, i have been on atripla for on eyear now today i went for a chest xray and was tol di hav emild cardiomegally what could be the possible causes ? am non pregnant and not on any other medication apart from the multivites ?

Response from Dr. Henry

Atripla has not generally been linked to significant cardiomegaly which can have many non-HIV causes (ie high blood pressure). A cardiac evaluation including sometimes an EKG and/or echocardiogram is recommended to determine if there is something of concern going on. KH



Previous
Future HIV Treatments
Next
Changed regime

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement